# SDR AU010295

- Difficulty date: April 3, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 747-400
- Engine: Ge CF680C2*
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Missing
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE RT COLD STREAM C DUCT MISSING UPPER INBOARD DUCT TO  STRUT FILLET FAIRING.
